# SDR AALA20180129003

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 19,077 hours, 7,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION IN THE FORWARD CARGO AFT FLOORBOARD SUPPORT BEAM LOWER SUPPORT ANGLE AT STA 500I, RBL 21 TO LBL 21. REPLACED LOWER WALL SUPPORT ANGLE PER SRM 51-10-02-0G PARAGRAPH 9.
